72.8K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

Upper arm pain and dizziness

2 REPLIES 2
tait75
Member

Re: Upper arm pain and dizziness

Hi Francine

I think you are right, my dizziness kicked off with a bad migraine following an infusion and I get repeated migraine every 3 days.  My oncologist suggested trying letrozole for a few weeks which made matters even worse with daily headache/migraine. I normally have classic migraine but, I was reading up on vestibular migraine which sounds very likely. It’s awful when you know you must take a drug for years when you know it provokes migraine but can only hope it settles with time.

Thanks Jx

Fuffs123
Member

Re: Upper arm pain and dizziness

Hi Tait75

I have experience of Anastrazole causing me joint and muscle aches and also worsening my vestibular migraines, which cause dizziness. Fortunately, I didn’t have to take Pertuzumab or Herceptin, so can’t comment on their side effects, although I’m sure others on here will be able to. I asked to be switched to Letrazole, which helped a bit. Unfortunately, because of the hormone blocking action of these drugs, I think the absence of any oestrogen in your body is often a trigger for migraines in some people. You could try asking your oncologist if you could switch to Letrazole and see if this does help. Worth a try. All the best. 
Francine

tait75
Member

Upper arm pain and dizziness

Hi 

just finished 18 treatments of pertuzumab & herceptin following lumpectomy.  Started on Anastrozole Nov and then 5 months later dizziness started. Also have pain in upper arm muscles both arms sharp shooting whenever I move my arms and can’t lie either side in bed. Is there anyone got these symptoms ? And if you do did you find anything that helped. Also suffer badly from migraines which have worsened since Anastrozole.